×

zbMATH — the first resource for mathematics

Sur les tournois avec des 3-cycles régulièrement places. (French) Zbl 0193.24701

Keywords:
topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Berge C.: Théorie des graphes et ses applications. Paris 1958. · Zbl 0214.50804
[2] König D.: Theorie der endlichen und unendlichen Graphen. Leipzig 1936. · JFM 62.0654.05
[3] Kotzig A.: Des cycles dans les tournois. Théorie des graphes (Journées internationales d’etude - Rome juillet 1966), Paris-New York 1967. · Zbl 0185.27903
[4] Kotzig A.: Sur le nombre des 4-cycles dans un tournoi. Mat. časop. 18 (1968), 247 - 254. · Zbl 0167.22304
[5] Kotzig A.: Cycles in a complete graph oriented in equilibrium. Mat.-fyz. časop. 16 (1966), 175-182. · Zbl 0151.33602
[6] Sierpiňski W.: Teoria liczb. Warszawa-Wroclaw 1950.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.